Deformation of Hilbert schemes of points on a surface
Compositio Mathematica, Volume 98 (1995) no. 2, p. 205-217
@article{CM_1995__98_2_205_0,
     author = {Fantechi, Barbara},
     title = {Deformation of Hilbert schemes of points on a surface},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {98},
     number = {2},
     year = {1995},
     pages = {205-217},
     zbl = {0858.14004},
     mrnumber = {1354269},
     language = {en},
     url = {http://www.numdam.org/item/CM_1995__98_2_205_0}
}
Fantechi, Barbara. Deformation of Hilbert schemes of points on a surface. Compositio Mathematica, Volume 98 (1995) no. 2, pp. 205-217. http://www.numdam.org/item/CM_1995__98_2_205_0/

[B] Beauville, A., 1983, Variétés Kähleriennes dont la première classe de Chern est nulle, J. Diff. Geom. 18, 755-782. | MR 730926 | Zbl 0537.53056

[Br] Brieskorn, E., 1966, Über die Auflösung gewisser Singularitäten von holomorphen Abbildungen, Math. Ann. 166, 76-102. | MR 206973 | Zbl 0145.09402

[B-W] Bums, D.M. and Wahl, J.M., 1974, Local Contributions to Global Deformations of Surfaces, Invent. Math. 26, 67-88. | MR 349675 | Zbl 0288.14010

[C1] Catanese, F., 1988, Moduli of Algebraic Surfaces, in Theory of Moduli, LNM 1337 (ed. E. Semesi), Springer, Berlin-Heidelberg - New York. | MR 963062 | Zbl 0658.14017

[C2] Catanese, F., 1989, Everywhere non-reduced moduli spaces, Invent. Math. 98, 293-310. | MR 1016266 | Zbl 0701.14039

[F1] Fantechi, B., 1993, Deformations of symmetric products of curves, to appear in: Proceedings the conference 'Classification of Algebraic Varieties', L'Aquila May 1992 (ed. L. Livorni), Contemporary Mathematics, AMS. | MR 1272697 | Zbl 0826.14018

[F2] Fantechi, B., Thesis, in preparation.

[Fu] Fujiki, A., 1983, On Primitively Symplectic Compact Kähler V-manifolds of Dimension four, in Classification of Algebraic and Analytic Manifolds, Katata 1982 (ed. K. Ueno), Birkhäuser, Boston-Basel- Stuttgart, 71-250. | MR 728609 | Zbl 0549.32018

[G-K] Greuel, G.-M. and Karras, U., 1989, Families of varieties with prescribed singularities, Comp. Math. 69, 83-110. | Numdam | MR 986814 | Zbl 0684.32015

[Gr] Grothendieck, A., 1967, Local Cohomology, LNM 41, Springer, Berlin-Heidelberg- New York. | MR 224620 | Zbl 0185.49202

[Ha] Hartshorne, R., 1977, Algebraic Geometry, GTM 52, Springer, Berlin-Heidelberg-New York. | MR 463157 | Zbl 0367.14001

[Ka] Kaplanski, I., 1974, Commutative Rings, The University of Chicago Press, Chicago and London. | MR 345945 | Zbl 0296.13001

[Ke] Kempf, G., 1980, Deformations of symmetric products, in Riemann Surfaces and Related Topics, Ann. Math. Studies 97, 319-341. | MR 624823 | Zbl 0465.14013

[Kw] Kawamata, Y., 1992, Unobstructed deformations - a remark on a paper of Z. Ran, J. Alg. Geom. 1, 183-190. | MR 1144434 | Zbl 0818.14004

[R1] Ran, Z., 1991, Stability for certain holomorphic maps, J. Diff. Geom. 34, 37-47. | MR 1114451 | Zbl 0755.32017

[R2] Ran, Z., 1992, Deformations of manifolds with torsion or negative canonical bundle, J. Alg. Geom. 1, 279-291. | MR 1144440 | Zbl 0818.14003

[Sai] Saito, M.-H., 1988, New examples of obstructed complex manifolds in higher dimension, Max-Planck-Institut preprint. | MR 1000123

[Schl] Schlessinger, M., 1971, Rigidity of Quotient Singularities, Invent. Math. 14, 17-26. | MR 292830 | Zbl 0232.14005

[St] Steenbrink, J.H.M., 1977, Mixed Hodge structure in the vanishing cohomology, in Real and complex singularities, Oslo 1976 (ed. P. Holm), Sijthoff and Noordhoff, Alphen aan den Rijn, 535-563. | MR 485870 | Zbl 0373.14007